CureZone   Log On   Join
Triamcinolone acetonide Epiceram Sun Damage?
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Fast and Painless Constipation Relief
Oxygen Bowel Cleanser



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...


More
More
Yossarian7 Views: 3,855
Published: 7 years ago
 

Triamcinolone acetonide Epiceram Sun Damage?


Hello All,

I've been reading posts here for about 9 months but have previously only posted once (about Evening Primrose Oil). My EC got much worse last spring and that eventually led me to this forum.

I somehow got through 3 weeks using the "leave it alone" method but nearly lost my mind isolating myself here in the dead of winter under a mountain of snow. I was trying to follow monsterlips' method but I couldn't endure all the peeling and flu masks look ridiculous out here in my neck of the woods.

Anyway, i've read the research of Ibinns, Daniel Miller and Dhammaboy etc...about Triamcinolone Cream, Bepanthan and Epiceram. I saw a dermatologist for the first time and told him exactly what I wanted.

He looked at my freshly peeled lips and told me that I had some sun damage spots on the lower lip. By the way, my EC is only on the bottom lip and seems to be slightly more prevalent on the left side. The derm suggested I use "Carac fluorouracil cream" for potential Actinic Keratoses (Solar Keratoses).

I looked a pics on Actinic Keratoses online and my lip skin is not rough or contain lesions etc...I also decided against Carac cream after learning how brutal it can be for the skin. Maybe the Derm mis-diagnosed me because newly peeled lips look inflamed anyway....

Asked for and got prescriptions for Triamcinolone cream & Epiceram. I was told to apply the cream 2x a day and use the Epiceram before bed. I printed out a coupon from the Epiceram website and the cost went down from $166 to $46.

I applied The steroid cream 3x to my lips yesterday and started feeling amped up and anxious...paranoid that my lips were going to peel again etc...I read that if corticosteroids are absorbed through the gums or skin...you can have a variety of physical and mood reactions - primarily with the Adrenal glands and their production of cortisol.

Has anyone experienced more tension/anxiety while using steroid creams? Maybe 3x a day is too much and I need to apply it on thinner...I assume I'm absorbing the cream through my mouth/gums.

I called the DR and he said to wait 24 hours and then start it again. I'm in a bind because I don't want to stop after just one day. I'm planning on applying Triamcinolone just once today and see how I feel.

If I get another anxious/amped up reaction, I'll stop and just use the Epiceram during the day & night.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.578 sec, (2)